Gynecomastia but estrogen in normal range - progesterone high!

skyline999

New member
Awards
0
Anyone have any experience with this? I’m stumped gyno with crap libido, please help
 
Renew1

Renew1

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
What’s the cure? How do I sort myself out?
Cabergoline is probably your best option. Prami is good as well, but tends to have more side effects.
If you choose either of those, you'll want to be Very careful with the dosages, and start very low.

If the Prolactin isn't excessively high, you might also have success with Inhibit-P, or P5P.
Their action isn't as strong, but neither are their side effects
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
What’s the cure? How do I sort myself out?
see your doctor--progesterone either high or low can be tricky--would be better to find the root cause and treat that rather than self medicating in a attempt to lower progesterone.

i found a article that high progesterone in males CAUSES AN INCREASE IN ESTROGEN....if you have normal range estrogen AND high level of progesterone you should definitely consult with your doctor, imo.
 
Last edited:

skyline999

New member
Awards
0
The doctors say they aren’t concerned about increased progesterone???

3 different doctors said the same thing.
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
The doctors say they aren’t concerned about increased progesterone???

3 different doctors said the same thing.
did you ask them about treatment for gyno?
better yet, did they actually diagnose you with gyno?
 

skyline999

New member
Awards
0
Yeah I got diagnosed with gyno, they said to come off my current medicine finasteride to see if it helps but nothing happened to help it, in fact my gyno felt better when I was on it, it only truly occurred once I came off the meds. they gave me cabergoline which helped but soon as I got off I’m back to square one!
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
Yeah I got diagnosed with gyno, they said to come off my current medicine finasteride to see if it helps but nothing happened to help it, in fact my gyno felt better when I was on it, it only truly occurred once I came off the meds. they gave me cabergoline which helped but soon as I got off I’m back to square one!
if you are not on any meds now, there should be no rebound effect from stopping caber.

i would request to see a endocrinologist.
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
I’ve been told to wait and not have any intervention with meds
i would still request to see a endocrinologist ASAP...it often takes awhile to get appt with specialists, i would see about a appt right away.
 

skyline999

New member
Awards
0
I have requested to see one and I’ve been seeing one and no meds have been suggested apart from caber
 

skyline999

New member
Awards
0
I don’t think there’s any cure for this to be honest. It all started after I took DIM and finasteride together
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
I don’t think there’s any cure for this to be honest. It all started after I took DIM and finasteride together
Many times there isn't a pharmacological cure for gyno. Leaving acceptance or surgery the only options.

Finasteride has been the devil for some users.. = (
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
Could try Ralox for the gyno. Can't think of anything else, that hasn't been discussed.
 

Similar threads


Top